# SDR SWAA2023012385397

- Difficulty date: December 26, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP FLOOR STRUCTURE LOCATED AT LEVEL BS 727D AT AFT CARGO COMPARTMENT.   REPLACED STRAP FLOOR STRUCTURE LOCATED AT LEVEL BS 727D AT AFT CARGO COMPARTMENT IAW  SRM 51-10-02 PARAGRAPH 9.
